ALLERGY MULTI-SYMPTOM- acetaminophen, chlorpheniramine maleate and phenylephrine hydrochloride tablet, coated
TopCo Associates LLC
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each caplet)||Purpose|
|Acetaminophen 325 mg||Pain reliever|
|Chlorpheniramine maleate 2 mg||Antihistamine|
|Phenylephrine HCl 5 mg||Nasal decongestant|
- temporarily relieves these symptoms of hay fever or other upper respiratory allergies:
- sinus congestion and pressure
- nasal congestion
- runny nose and sneezing
- minor aches and pains
- temporarily relieves these additional symptoms of hay fever:
- itching of the nose or throat
- itchy, watery eyes
- helps clear nasal passages
- helps decongest sinus openings and passages
This product contains acetaminophen. Severe liver damage may occur if you take
- more than 12 caplets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- if you have ever had an allergic reaction to this product or any of its ingredients
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- trouble urinating due to an enlarged prostate gland
- a breathing problem such as emphysema or chronic bronchitis
- taking sedatives or tranquilizers
- taking the blood thinning drug warfarin
- do not exceed recommended dosage
- excitability may occur, especially in children
- drowsiness may occur
- alcohol, sedatives, and tranquilizers may increase drowsiness
- avoid alcoholic drinks
- be careful when driving a motor vehicle or operating machinery
- nervousness, dizziness, or sleeplessness occur
- pain or nasal congestion gets worse or lasts more than 7 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
|adults and children 12 years and over|| |
- store between 20°-25°C (68°-77°F) in a dry place
- retain carton for complete product information
acesulfame potassium, colloidal silicon dioxide, croscarmellose sodium, flavor, hypromellose, iron oxide ochre, lactose anhydrous, magnesium stearate, povidone, pregelatinized starch, propylene glycol, stearic acid, titanium dioxide
Acetaminophen – Pain Reliever
Phenylephrine HCl – Nasal Decongestant
Chlorpheniramine Maleate — Antihistamine
Headache • Sinus Pressure
Runny Nose • Sneezing
Itchy, watery eyes
May Cause Drowsiness
24 Cool Taste Capletsimage description
| ALLERGY MULTI-SYMPTOM |
acetaminophen, chlorpheniramine maleate, and phenylephrine hydrochloride tablet, coated
|Labeler — TopCo Associates LLC (006935977)|
Revised: 10/2019 TopCo Associates LLC
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.